# SDR 06FDEA2882

- Difficulty date: August 7, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11
- Aircraft serial: 48478
- Aircraft time: 50,678 hours, 6,480 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE MARK (2 PLACES) AT RT TRUSS FITTING OF NR 3 PYLON FWD ENG MOUNT.
